MAUDE Adverse Event Report: H.S. HOSPITAL SERVICE S.P.A. TRAPSYSTEM SET; BONE MARROW BIOPSY SET

H.S. HOSPITAL SERVICE S.P.A. TRAPSYSTEM SET; BONE MARROW BIOPSY SET
Catalog Number TRAPJ1110
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The needles received had metal parts bent and plastic handle detached.Metal part of the needle are in aisi 304, universally recognized metal used for medical device.Plastic part detached was the mandrel handle, we checked that glue was present so the handle was correctly assembled.We attach a technical report explaining how these problems can occur if during a biopsy "ifu" are not strictly followed.We sell more than 60.000 pcs during an year and world wide.We are receiving these kind of claims only from this hospital.We have activated our distributor in order to train operators to the correct usage of the product.We also have received back some needles supposed to have failed the aspiration of blood during the procedure.We tested the product aspiration and we have not found any problem.Please also refer to the technical report attached.Present technical report has been sent to distributor and then to final operators.[technical report (b)(4).Pdf].
 
Event or Problem Description
During the bone marrow procedure the jamshidi needle bent or broke and was unable to be used (3 needles used in (b)(6) 2018).

Brand Name
TRAPSYSTEM SET
Common Device Name
BONE MARROW BIOPSY SET
Manufacturer (Section D)
H.S. HOSPITAL SERVICE S.P.A.
via a.vacchi 23/25
aprilia, latina 04011
IT  04011
MDR Report Key7352372
Report Number0008010312-2018-00002
Device Sequence Number16160593
Product Code KNW
UDI-Device Identifier08033003347881
UDI-Public08033003347881
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K013692
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2022
Device Catalogue NumberTRAPJ1110
Device Lot Number28929
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2018
Initial Report FDA Received Date03/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1